# SDR SIMA200230312

- Difficulty date: October 14, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, STRINGER 19L WAS FOUND TO BE CHAFED AT SKIN JUNCTION 05.  BLENDED CHAFED AREA.  PERFORMED AN EDDY CURRENT INSPECTION AND FOUND NO DEFECTS.  FABRICATED A DOUBLER ANGLE, TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM (145/1142, CHAPTER 53, REV 19) 53-24-02 AND STANDARD SRM PRACTICES.  (M)
